# SDR DALA2023051803967

- Difficulty date: May 14, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 CORROSION ON ANGLE SUPPORT (2 EAS) STA 1681 APROX RBL 52 AND LBL 52 AT W4 AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00440: ON ANGLE SUPPORTS (2 EAS) STA 1681 APROX RBL 52 AND LBL 52 AT W4 AREA WAS EVALUATED PER B757-200 SRM. (2766151)
